Certain finite abelian groups with the Redei $k$-property

Document Type: Research Paper

Author

Institute of mathematics and Informatics University of Pecs

Abstract

‎Three infinite families of finite abelian groups will be‎ ‎described such that each member of these families has‎ ‎the R'edei $k$-property for many non-trivial values of $k$‎.

Keywords

Main Subjects


K. Amin (2012). Factorization of finite abelian groups. Int. J. Algebra. 6 (1-4), 101-107
K. Amin, K. Corr'adi and A. D. Sands (2000). The Haj'os property for $2$-groups. Acta Math. Hungar.. 89, 189-198
L. R'edei (1965). Die neue Theorie der endlichen Abelschen Gruppen und Verallgemeinerung des Hauptsatzes von Haj'os. Acta Math. Acad. Sci. Hungar.. 16, 329-373
L. R'edei (1970). L"uckenhafte Polynome "uber endlichen K"orpern. Birkh"auser Verlag, Basel.
S. Szab'o (1994). An elementary proof for Haj'os' theorem through a generalization. Math. Japon.. 40, 99-107
S. Szab'o (2000). Factoring an infinite abelian group by subsets. Period. Math. Hungar.. 40, 135-140
S. Szab'o (2011). Verifying a conjecture of L. R'edei for $p=13$. Math. Comp.. 80 (274), 1155-1162
S. Szab'o (2011). Factoring elementary $p$-groups for $pleq 7$. Open J. Discrete Math.. 1, 1-5